MathSciNet Relay Station
MathSciNet bibliographic data
MR847335 (87k:47102) 47D25 (46L99)
Dodds, P. G.; Lennard, C. J. Normality in trace ideals. J. Operator Theory 16 (1986), no. 1, 127–145.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement